Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Anonymous
Unregistered

hair loss
      #34237 - 05/13/02 11:20 AM

Has anyone experienced unrelenting hair loss from meds?IF so,did anyone have problems with sustiva or DDI or viracept?Were you able to do anything about the loss regardless of which aofending med it was.If you made a drug change or interrupted treatment for whatever reason,did your hair loss stop and how long did it take?Did anyone experience regrowth.I'm not taking about a little extra "shedding" but losing like zip lock bag fulls and having to wear a hat all the time,but even with the hat in you still look bald becaause the loss was from all over your head.HELP if you can.




'



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: hair loss new
      #202147 - 08/01/06 08:09 AM

Sorry to hear your story,

I experienced the same 5 years ago already. I did a hair transplant wich actually was very good. But if you not take further precautions the hair behind the implanted area will become thinner (even thinner than the implanted area) My father is totally bald so I had to stop the DHT levels ans used propecia. It cost me about 120 euro per month. Now I use harifin wich I buy online in combination with Nuhair. Harifin is the same as propecia , ony cheaper so I could experiment with both minoxidyl as finasteride (harifin)..... The combination is very very good I think, as long as I keep what I have now I am happy. People notice even more density on top of my head. I wouldnt believe it in the beginning but I am starting to believe it because I see it now... For me Hairloss is a killer. It kills me mentally and it goes so fast...... I live from mirror to mirror..... now I am more confident...... ( forget about cover up products, they make your hairloss worse) ...
Go to http://www.harifin.com and read the articles if you like
Succes !!
( also try to live well, dont eat much sugar, but a lot of proteine and sport is good as well )





Post Extras: Remind Me!   Notify Moderator  
ChinoLA
Newbie

Reged: 04/04/12
Posts: 1
Re: hair loss new
      #262249 - 04/04/12 04:42 PM

Sorry to hear about your hair loss. I suffered through the same thing for many years. My doctors had some concern about allowing me to get a hair transplant, so instead I went with a non surgical hair restoration. This was several years ago so, your doctor may not have as many concerns now.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4181

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3